Levinson's inequality for Hilbert space operators

Mićić Hot, Jadranka and Praljak, Marjan and Pečarić, Josip (2015) Levinson's inequality for Hilbert space operators. = Levinson's inequality for Hilbert space operators. Journal of Mathematical Inequalities, 9 (4). pp. 1271-1285. ISSN 1846-579X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.
Official URL: http://files.ele-math.com/articles/jmi-09-97.pdf


Levinson’s operator inequality is given for unital fields of positive linear mappings and a large class of functions. Order among quasi-arithmetic means is considered under similar conditions.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): self - adjoint operator, positive linear mapping, convex function, Levinson's inequality, quasi - arithmetic mean
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 11:48
Last Modified: 23 May 2017 11:34
URI: http://repozitorij.fsb.hr/id/eprint/6921

Actions (login required)

View Item View Item